Improved Bounds for High Dimensional Cone Multipliers

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We obtain some improved bounds for high dimensional cone multipliers by combining the well-known L2 cone restriction estimate with a refined Calderón-Zygmund decomposition which comes under the consideration of the support of the kernel. Indiana University Mathematics Journal

Original languageEnglish
Pages (from-to)1187-1202
Number of pages16
JournalIndiana University Mathematics Journal
Volume58
Issue number3
DOIs
Publication statusPublished - 2009 Sep 7
Externally publishedYes

    Fingerprint

Keywords

  • Cone multipliers

ASJC Scopus subject areas

  • Mathematics(all)

Cite this